Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Post-coital pill adverse effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi there, i recently took the morning after pill, and exactly a week later my period came. Although it was very light. This lasted for 5days. On the 5th day, the intercource happened again. Aftwards - the bleeding returned but slightly heavier. (Not sure if i had my period during the intercource) But anyways i had been experiencing this for 6days. On that day i started to feel my usual symtom of tender breasts before my actual period would arrive. And now today (7th day) Which would have been that actual due date to my period before i took the morning after pill. My period became very heavy, but not quite normal as it was more of a water bright red, insted of my usual dark red colour. I'm also experiencing my usual backache now which i get when my period is here. DO you think i could be pregnant?
Doctor :   Hi
User :   ?
Doctor :   Let me read it
Doctor :   No, you are not pregnant
Doctor :   These effects are due to the pill
Doctor :   it causes various menstrual abnormalities
Doctor :   It should be taken only as an emergency solution
User :   okk
Doctor :   don't use it regularly
User :   is it anythign to do with stress?
Doctor :   Your cycle will return to normal following this
Doctor :   bleed that you are having

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor